# SDR A6WA2020021247162

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-621
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED FROM FS574.00 TO FS621.00, RBL 9.   AIRCRAFT REMOVED FROM SERVICE  BLENDED TO REMOVE CORROSION IAW CRJ200 SRM 53-61-43 & 51-31-59. ORIGINAL THICKNESS .050 ALLOWABLE LOSS .020 ACTUAL MATERIAL LOSS .050 REMAINING THICKNESS .000  REMOVED AND REPLACED FLOOR BEAM CAP IAW BOMBARDIER REO 601R-53-61-3780.
